MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE

LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE
Model Number DF28N
Medical Device Problem Codes Fitting Problem (2183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not marketed in the usa.However, a 510 (k) but no pma exist for it.We are therefore reporting the incident.Retained samples of the concerned lot number 260227-4044 and 260319-5482 have been inspected visually and tested electrically for the function.All tested electrodes were within their electrical limits.3 out of 4 of the retained samples (lot numbers 260227-4044 (2 retained samples) and 260319-5482 (2 retained samples)) did show the clomplained issues with the pluggability.The technical evaluation established a direct correlation to the previous complaint (b)(4); fda ref: (b)(4).Advanced imaging (x-ray and ct analysis) conducted at (b)(6) hospital (b)(6) identified an anomaly in the spring sleeve within the connector bushing.The cables and their connectors are tested on a sample basis during incoming inspection and undergo a 100% inspection for basic fit and electrical continuity during production.For lot approval finished electrode sets are tested for their electrical performance on a sample basis.While the final root cause investigation with the supplier is still ongoing, a reliable detection method to identify and sort out connectors showing the complained issue has been implemented and added as a 100% inspection.This was implemented in the production line of leonhard lang and will also be implemented in the production of the cable supplier.Testing performed on non-conforming connectors demonstrated that even if the clip fails to engage, the retention force within the zoll therapy cable connector exceeds the specified minimum requirement.Further information from the user site (b)(6), (previous complaint (b)(4) fda ref: (b)(4) stated [translated from german language to english language]: "the electrodes remain functional even if the locking mechanism is not fully engaged; the contact closes and enables normal operation (tested locally by our department management and subsequently continued)." we will inform all customers who have received the affected lot numbers with a field safety notice.No affected electrodes have been distributed to the usa and therefore no field corrective action or recall is required in the usa.We consider the investigation and the report closed for the usa.
 
Event or Problem Description
On (b)(6) 2026, we have been informed about a malfunction with a defibrillation electrode set at the customer st.George's hospital, cardiac catheter labs.Skintact defibrillation electrodes our model df28n and an unknown zoll defibrillator had been used.The initial report is stating that: " i am writing from (b)(6) hospital, cardiac catheter labs.We are regular users of the df28n defibrillation pads, and over the past few weeks we have encountered a significant number of faulty items across multiple lot numbers.The issue appears to be with the cable connection, which does not click into place securely.As a result, we are unable to use the affected pads, which is causing operational difficulties." later on, we have received a complaint form.Within this questionnaire it was stated that no "medical/surgical intervention required" and that "the device (s) changed out/replaced with no further problems encountered".It was also stated that two lot numbers are concerned: 260227-4044, 260319-5482.No further details have been disclosed.

Brand Name
SKINTACT
Common Device Name
MULTIFUNCTION DEFIBRILLATION ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key25729171
Report Number8020045-2026-00020
Device Sequence Number13382942
Product Code MKJ
UDI-Device Identifier19005531501161
UDI-Public(01)19005531501161
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDF28N
Device Catalogue NumberMDF1C_SKIN DF28N ZOLL 1-10-60
Device Lot Number260227-4044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NONE
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown